# SDR IPXA2019020138544

- Difficulty date: January 31, 2019
- Submitted: February 4, 2019
- Operation: Air carrier
- Aircraft: N150UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0833
- Aircraft time: 17,917 hours, 11,166 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Ballast
- Condition: Inoperative
- Location: Lavatory Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LAV LIGHT INOP UPPER. DEFERRED PER MEL 33-51-05-1. REPLACED LAV FLOURESCENT BALLAST PER AMM 33-24-12-0401.  OPS CHECKS GOOD.
